Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Question
    avatar
    cdp2011 posted:
    I read about graves disease and i see how it could be questioned but i have another question...I was taking estroven for my hot and cold flashes and it helped it that for at least 2mnths i forgot i was dealing with that which my Dr. told me to take. My hot flashes just started slowly climbing back up. I also read that if i get hot flashes while exerting myself it is not menopause and if i get hot flashes while resting it is menopause. I am 46 yrs old. Earlier today iam in the grocery store and i started getting dizzy and had hot flashes?! I am just trying to discern the right things and understand what is going on with me?!
    Reply
     
    avatar
    Haylen_WebMD_Staff responded:
    cdp2011,

    I believe a call to your doctor and booking the earliest possible appointment is entirely appropriate.

    It sounds as if your meds could be off and the dizzy hot flashes are not good.

    Please be proactive and make the call!

    Haylen


    Helpful Tips

    Nix Grapefruit & Statin DrugsExpert
    Grapefruit & statin drugs can be a bad combination. Unlike other citrus fruits, grapefruit contains substances that disable certain ... More
    Was this Helpful?
    17 of 19 found this helpful

    Expert Blog

    The Heart Beat - James Beckerman, MD, FACC

    Dr. James Beckerman shares how small, livable lifestyle changes can have a real impact on your risk of heart attack and stroke...Read More

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health General and Consultative Heart Care Center